Results 1 to 2 of 2

Thread: Rage & Sorness?

  1. #1
    WhoCares1 is offline New Member
    Join Date
    May 2018
    Posts
    2

    Rage & Sorness?

    Hi guys, Iím 58 and been on TRT for 2 months now. Iím on 200mg a week of test cyp mixed with an AI and .5cc of HCG twice a week. Just got back my 2nd blood test that showed my test was 1500 with a normal range being 300-950 and my Estradiol was 24 with a range of 7-52. I took the blood test on day 3 of 7. My Dr said he was happy with those results. My question deal with shot site soreness and I seem to be getting really pissed at minor things. Iíve tried sub q shots with a 3/8 inch needle and also inter muscular with a 25g 1Ē needle. Thighs, butt, stomach, arms. Anywhere I inject the testosterone I will feel bruised / sore for 3-4 days later. It even seems to spread over those days. When I inject the HCG in my stomach, no issues whatsoever. Iím tired of my thighs and ass being sore. Also I seem to get madd as hell about things that wouldnít bother me that much. Am I doing something wrong? Please help!

  2. #2
    Youthful55guy is offline Knowledgeable Member
    Join Date
    May 2016
    Posts
    1,232
    Quote Originally Posted by WhoCares1 View Post
    Hi guys, I’m 58 and been on TRT for 2 months now. I’m on 200mg a week of test cyp mixed with an AI and .5cc of HCG twice a week. Just got back my 2nd blood test that showed my test was 1500 with a normal range being 300-950 and my Estradiol was 24 with a range of 7-52. I took the blood test on day 3 of 7. My Dr said he was happy with those results. My question deal with shot site soreness and I seem to be getting really pissed at minor things. I’ve tried sub q shots with a 3/8 inch needle and also inter muscular with a 25g 1” needle. Thighs, butt, stomach, arms. Anywhere I inject the testosterone I will feel bruised / sore for 3-4 days later. It even seems to spread over those days. When I inject the HCG in my stomach, no issues whatsoever. I’m tired of my thighs and ass being sore. Also I seem to get madd as hell about things that wouldn’t bother me that much. Am I doing something wrong? Please help!
    This is a compounded T product, as there is no FDA approved T/AI mixture. Therefore, there is no safety data that I know of for the drug mixture. I even suspect that they are slipping in some T-prop without you knowing it. T-prop is well known for injection site soreness and I suspect that it causes bruising when injected SC (personal experience).

    Also, the protocol is old school and way too much T. I suggest you read this thread on best practices. An AI should not be needed when TRT is properly administered: https://forums.steroid.com/hormone-r...rting-trt.html.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •